# SDR DALA2014110605946

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 29,900 hours, 15,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY RAIL BS 503.2 AT FWD GALLEY AREA.  REPLACED DUMMY RAIL  IAW SRM 51-72-11 AND DWG D53110984 AND DWG D53112825.
